Modulational instability, solitons and periodic waves in models of quantum degenerate Boson-Fermion mixtures
J. Belmonte, V.M. Pérez-García, V. Vekslerchik
Chaos, Solitons and Fractals, 32, 1268-1277 (2007).
In this paper, we study a system of coupled nonlinear Schrödinger equations modelling a quantum degenerate mixture of bosons and fermions. We analyze the stability of plane waves, give precise conditions for the existence of solitons and write explicit solutions in the form of periodic waves. We also check that the solitons observed previously in numerical simulations of the model correspond exactly to our explicit solutions and see how plane waves destabilize to form periodic waves.